# SDR IPXA2017022614426

- Difficulty date: February 26, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N318UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27746
- Aircraft time: 51,702 hours, 16,748 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146T586971
- Part serial: 63681
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD FLOOR PANEL, POS 9 CNT, HAS 2 HOLES THROUGH SKIN AND INTO CORE.  REMOVED DAMAGE, AND REPAIRED THE FLOOR PANEL IAW SRM 53-00-50-2R.
